# SDR FDEA2019112203014

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813749200
- Condition: Cracked
- Location: Frames 44-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPLICE ANGLE CRACKED ON SEAT TRACK -Y953 (3R) BETWEEN FRAMES 44 - 45 FABRICATED NEW SPLICE ANGLE AND REMOVED & REPLACED W/ NEW SPLICE ANGLE PER   A300-600 DWG: A538-13684, ISSUE E, AND, A300-600 SRM 51-40-21
